Afìksi ì semantična struktura leksemi

Bahmut, Irina: Afìksi ì semantična struktura leksemi. In: Hungaro-Ruthenica, (5). pp. 47-55. (2011)

[img]
Preview
Cikk, tanulmány, mű
hungaro_ruthenica_005_047-055.pdf

Download (564kB) | Preview
Item Type: Article
Journal or Publication Title: Hungaro-Ruthenica
Date: 2011
Volume: 5
ISSN: 1586-0736
Page Range: pp. 47-55
Uncontrolled Keywords: Nyelvészet
Additional Information: Bibliogr.: 55. p.
Date Deposited: 2020. Jan. 28. 12:39
Last Modified: 2020. Jan. 28. 12:39
URI: http://acta.bibl.u-szeged.hu/id/eprint/63151

Actions (login required)

View Item View Item